# SDR VNAA0004014

- Difficulty date: April 8, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Aircraft time: 12,730 hours, 11,692 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTING THE GATE, THE CREW DISCOVERED THAT THE FIRST OFFICERS BRAKES WERE INEFFECTIVE.  THE CREW RETURNED TO THE GATE WHERE MAINTENANCE, AFTER ARRIVING FROM PIT, INSPECTED AND BLED THE BRAKES IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-42-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
